Vol. 271, No. 1, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 291: 1
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Proper holomorphic maps between bounded symmetric domains revisited
1–24

Gautam Bharali and Jaikrishnan Janardhanan

An explicit Majorana representation of the group $3^2{:}2$ of $3C$-pure type
25–51

Hsian-Yang Chen and Ching Hung Lam

Sofic groups: graph products and graphs of groups
53–64

Laura Ciobanu, Derek F. Holt and Sarah Rees

Perturbations of a critical fractional equation
65–85

Eduardo Colorado, Arturo de Pablo and Urko Sánchez

A density theorem in parametrized differential Galois theory
87–141

Thomas Dreyfus

On the classification of complete area-stationary and stable surfaces in the subriemannian Sol manifold
143–157

Matteo Galli

Periodic orbits of Hamiltonian systems linear and hyperbolic at infinity
159–182

Başak Z. Gürel

Nonsplittability of the rational homology cobordism group of 3-manifolds
183–211

Se-Goo Kim and Charles Livingston

Biharmonic surfaces of constant mean curvature
213–230

Eric Loubeau and Cezar Oniciuc

Foliations of a smooth metric measure space by hypersurfaces with constant $f$-mean curvature
231–242

Juncheol Pyo

On the existence of large degree Galois representations for fields of small discriminant
243–256

Jeremy Rouse and Frank Thorne